# SDR IPXA10559093

- Difficulty date: March 19, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, ACCESS DOOR B11AL, I/B AFT UPPER SIDE OF DOOR IS CHAFED.     REPAIRED DOOR IAW ATS ER NR 10-2153 DATED 02APR10 AND UPS EO NR B757-5240-37258-A.
